The complete intersection theorem for systems of finite sets

Ahlswede R, Khachatrian LH (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(2): 125-136.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Khachatrian LH. The complete intersection theorem for systems of finite sets. EUROPEAN JOURNAL OF COMBINATORICS. 1997;18(2):125-136.
Ahlswede, R., & Khachatrian, L. H. (1997). The complete intersection theorem for systems of finite sets. EUROPEAN JOURNAL OF COMBINATORICS, 18(2), 125-136.
Ahlswede, R., and Khachatrian, L. H. (1997). The complete intersection theorem for systems of finite sets. EUROPEAN JOURNAL OF COMBINATORICS 18, 125-136.
Ahlswede, R., & Khachatrian, L.H., 1997. The complete intersection theorem for systems of finite sets. EUROPEAN JOURNAL OF COMBINATORICS, 18(2), p 125-136.
R. Ahlswede and L.H. Khachatrian, “The complete intersection theorem for systems of finite sets”, EUROPEAN JOURNAL OF COMBINATORICS, vol. 18, 1997, pp. 125-136.
Ahlswede, R., Khachatrian, L.H.: The complete intersection theorem for systems of finite sets. EUROPEAN JOURNAL OF COMBINATORICS. 18, 125-136 (1997).
Ahlswede, Rudolf, and Khachatrian, LH. “The complete intersection theorem for systems of finite sets”. EUROPEAN JOURNAL OF COMBINATORICS 18.2 (1997): 125-136.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar